# SDR R61A2022021400137

- Difficulty date: February 2, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N826MD
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000046
- Aircraft time: 36,621 hours, 26,480 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Shear Tie
- Part number: 17003869001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORRODED SHEAR CLIP, FR 17, STGR 26L-27L REMOVED AND REPLACED DAMAGED SHEAR CLIP FR 17 STGR 26L-27L REF SRM 51-40-08, SEE
WIP'S AND TASKS FOR WORK PERFORMED.
